# SDR ASAA20120329297

- Difficulty date: March 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 14,794 hours, 4,747 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Inoperative
- Location: Autothrottle
- Part time: 9,676 hours, 3,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE ARM SWITCH WILL NOT ENGAGE.  PERFORMED AUTO THROTTLE BITE 22-31-00 REQS ASM 1 REPLACEMENT.  REPLACED NR 1 ASM PER AMM TASK 22 31 91 020 801/ 22 31 91 400 801.  OP'S CHECKED GOOD.
